# SDR ASAA2018022323678

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,786 hours, 10,381 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT TRANSMIT ON EITHER SATCOM 1 OR 2,  MULTIPLE ATTEMPTS WERE MADE ON SATCOMS 1 & 2 USING BOTH CAPTAIN`S AND FIRST OFFICER`S AUDIO CONTROL PANELS, HF/SAT TRANSFER SWITCH WAS PROPERLY SET TO SAT. ATTEMPTS INCLUDED USE OF HEADSETS, AUDIO PANEL, RT SWITCHES, YOKE MIC BUTTON, AND CAPTAIN`S HAND MIC. ON EACH ATTEMPT CALL COMPLETED AND DISPATCH WAS RECEIVED LOUD AND CLEAR.  THERE WAS A SIDE TONE WHEN TRANSMITING BUT DISPATCH WAS NOT RECEIVING AUDIO.  ACFT GROUNDED. PERFORMED GROUND VERIFICATION ON SAT 1 & 2 IAW AMM 23-15-00-730-801. VOICE TEST SUCCESSFUL FOR BOTH OUTGOING AND INCOMING CALLS.
